Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18869
Title: Global pattern of the ionospheric response to large-scale internal gravity waves
Authors: Karpachev, AT
Deminova, GF
Beloff, N
Carozzi, TD
Denisenko, PF
Karhunen, TJT
Lester, M
First Published: Jun-2007
Citation: JOURNAL OF ATMOSPHERIC AND SOLAR-TERRESTRIAL PHYSICS, 2007, 69 (8), pp. 906-924
DOI Link: 10.1016/j.jastp.2007.03.001
ISSN: 1364-6826
Links: http://hdl.handle.net/2381/18869
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.